# SDR DALA2023012600656

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Out Of Limits
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 PER AMDS CARD 2754-2011 FOUND # 3 FLAP TRACK AFT LINK UPPER AND LOWER BEARINGS OUT OF LIMITS.   SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. INSTALLED LINK ASSEMBLY.
